# SDR SWAA2021121450951

- Difficulty date: December 6, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WXIT LIGHT BATTERY PACK M2816 IS DEAD ; / [01] REPLACED FWD M2816 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. TESTS GOOD; [02] VERIFIED STEP 1 C/W
